# SDR HEEA076973

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- Aircraft time: 7,369 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Fitting
- Part number: 206033501004
- Part serial: LK2529
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FITTING IS CORRODED BEYOND LIMITS. REPLACED WITH SERVICEABLE PART.
